MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition has improved and is no longer experiencing diabetic symptoms.Customer did seek medical intervention at the hospital on (b)(6) 2018.Customer was treated for hyperglycemia of 700mg/dl via insulin and iv and was discharged three hours later.Customer received the replacement meter but has not tested with the meter as of yet.
 
Event or Problem Description
Consumer reported complaint for e-5 and hi accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling tired, excessive urination, excessive thirst, and staging while walking.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call a blood test was performed by the customer and produced test results of hi true metrix air meter.The test strip lot manufacturer's expiration date is 08/27/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history customer called in states her meter is reading e-5.While troubleshooting customer states feels tired, has excessive urination, excessive thirst, feels tired, and states that when she walks she staggers.Informed the customer her sugar may be over 600mg/dl.Asked customer to run a blood test and meter read hi.Asked customer if there was anyone home with her and she stated yes.Instructed customer to have friend take her to the hospital symptoms of high blood sugar and meter reading e-5 and hi.Customer stated that she just got her insulin after not having it for a while and that is probably why her sugar was so high.Customer is going to seek medical attention.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7935668
Report Number1000113657-2018-01000
Device Sequence Number19228908
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1